# SDR DL757954344

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN OVERHEAD BIN AT SEAT GROUP 30 D, E, F IS OUT.  RELAMPED ASSY, SYSTEM CKS GOOD.
